| Catalog Number |
MY8020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking the following information was received by the initial reporter with the following verbatim it was reported: ¿when injecting 5fu drug from texium 20ml needle-free syringe (lot 24066952, exp 6/27) into bd smartsite needle-free valve (lot 24045687, exp 4/27), drug leaked out of the connection point (of syringe/smart-site).Note: this event happened while re-making a pump for a patient after dog interfered with his pump tubing.This event occurred during compounding and is only bd supplies quality issue.¿.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# my8020 and lot# 24066952 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.